# SDR SWAA2016101308757

- Difficulty date: October 12, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 13,840 hours, 5,871 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX64341
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF B SYSTEM HYDRAULIC PRESSURE AND QUANTITY.   R & R NR 2 ENGINE DRIVEN PUMP IAW AMM.
